Leśniak, Zbigniew. "On boundaries of parallelizable regions of flows of free mappings.." Abstract and Applied Analysis 2007 (2007): Article ID 31693, 8 p.-Article ID 31693, 8 p.. <http://eudml.org/doc/54544>.
@article{Leśniak2007, author = {Leśniak, Zbigniew}, journal = {Abstract and Applied Analysis}, keywords = {first prolongational limit set; flow of the plane; structure of maximal parallelizable regions}, language = {eng}, pages = {Article ID 31693, 8 p.-Article ID 31693, 8 p.}, publisher = {Hindawi Publishing Corporation, New York}, title = {On boundaries of parallelizable regions of flows of free mappings.}, url = {http://eudml.org/doc/54544}, volume = {2007}, year = {2007}, }
TY - JOUR AU - Leśniak, Zbigniew TI - On boundaries of parallelizable regions of flows of free mappings. JO - Abstract and Applied Analysis PY - 2007 PB - Hindawi Publishing Corporation, New York VL - 2007 SP - Article ID 31693, 8 p. EP - Article ID 31693, 8 p. LA - eng KW - first prolongational limit set; flow of the plane; structure of maximal parallelizable regions UR - http://eudml.org/doc/54544 ER -